# SDR A6WA200940668

- Difficulty date: October 2, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MACHINED FITTING AT FS 460.00, RBL 10 W/L 73.00.  MACHINED FITTING AT F/S 460.00, RBL 10, W/L 73.00.  REPLACED IAW SRM 51-42-06 AND SRM 52-42-21.  (K)
